New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Sad & Angry
Regular Member


Date Joined Dec 2005
Total Posts : 211
   Posted 1/26/2007 7:42 AM (GMT -7)   
I just went off Effexor due to the side effects I had, but otherwise it was working well for me. My doc gave me Trazadone and I have been taking 50 - 100 mg from Tuesday, but I find it doesn't help me to sleep very well. Yesterday even though I took 100 mg around 6 pm, I was up even after 12 midnight! And in the morning I am very drowsy and tired and anxious. Can't focus too.
 
And with the present situation that I am in, all this is only making matters worse. Specially the anxiety. Its driving me nuts.
 
I don't know whether it was the effects of the Effexor withdrawals that made me really sick during the weekend. I thought I was going to have a heart attack. And then from Tuesday I was put on Trazadone.
 
I don't know how long these tiredness etc, will last? Since I have been on it only for 3 days! Any thoughts on this and any suggestions please?
 
 
 

 
~*~*~*~*~*~*~*~*~*~*
 
Sad & Angry
 
Life..... isn't it amazing.....
 
(((( HUGS ))))
 
 
 


harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 1/26/2007 8:36 AM (GMT -7)   

seems trazodone must be advertised to docs now as we are getting lots of questions about it

 

its an oldand not very good antidepressanthat is now promoted often as a sleeping pill, due to its power to sedate, usual max is 100

 

however, it only sedates some, which doesnt seem to be told to the docs who think it sedates  everyone.

 

it obviously doesnt sedate you so I would ask for some other sleeping pill

benzos help with effexor withdrawl and doc should have given  you some

if the problems persist you could get back on the effexor as a last resort


recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional
emails are welcome but do mention healingwell to avoid risk of deletion as spam


Geebs
Regular Member


Date Joined Jan 2007
Total Posts : 184
   Posted 1/26/2007 9:27 AM (GMT -7)   
I doubt Trazodone is going to help much with Effexor withdrawal symptoms since it is a potent serotonin antagonist and a very weak serotonin inhibitor. But give it at least 4-5 days.

MsKittie
Veteran Member


Date Joined Jul 2006
Total Posts : 789
   Posted 1/26/2007 9:48 AM (GMT -7)   

Hi Sad

Honey I'm sorry your having to go thru this. I have been on 50 mg Trazodone for about 8 months and they have just increased it to 100 mg tuesday. I do take other anxiety and depression meds with it but It has been a god sent to me. I understand differant meds work differantly on everyone but there is a adjustment period that our body goes thru eather starting new meds of getting off old meds. It usually takes me about 2 weeks to start mellowing back out anytime they chang up my meds and 3 to 4 weeks to feel compleatly better. Please hang in there hun and keep posting here so we know how you are doing.


(((HUGS)))
   MsKittie
 
~*~*~*~*~*~*~*~*~*~*~*~*~*~*  
I have an illness, My illness don't have me.
~*~*~*~*~*~*~*~*~*~*~*~*~*~*                                      
 
Being happy doesnt mean everything's perfect.It means you've decided to see beyound the imperfrctions!God didn't promise days without pain, laughter without sorrow, sun without rain, but HE did promise strength for the day, comfort for the tears & light for the way                                        

 

 


Sad & Angry
Regular Member


Date Joined Dec 2005
Total Posts : 211
   Posted 1/26/2007 1:27 PM (GMT -7)   
And even though I tell my Doc about the effects I am having, my doc didn't recommend Benzos. Sometimes I am strongly feeling about changing my doctor.

I am still feeling anxious and angry... I can't understand myself. I don't know whether it is the situation at home that is becoming a reality now or what I really don't understand.

I was in two minds whether to go to the ER and get some help, but I hate having to wait, and crowded areas. So changed my mind.
 
~*~*~*~*~*~*~*~*~*~*
 
Sad & Angry
 
Life..... isn't it amazing.....
 
(((( HUGS ))))
 
 
 


Sad & Angry
Regular Member


Date Joined Dec 2005
Total Posts : 211
   Posted 1/27/2007 8:50 AM (GMT -7)   

Last night I was up till 1:00 a.m. and couldn't sleep. I think Geebs is right. It could be the withdrawals of the Effexor that's not helping me. This morning I was feeling very tired and anxious. Man, its so difficult to stay focus.

Do you think I should go to the emergency and get a second opinion?

nono

 
~*~*~*~*~*~*~*~*~*~*
 
Sad & Angry
 
Life..... isn't it amazing.....
 
(((( HUGS ))))
 
 
 


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 1/27/2007 11:13 AM (GMT -7)   
I would strongly demand benzos to sleep if it were i Hun or
change to a doc that will LISTEN to you

Just my opinion........
    Contribute today to support Healing Well Forums...Donate @
 
 
 Never compromise your self nor your dignity... 
 Dream, Reach and Believe ......
               
                             
 Co Mod @ Crohns                                     
 Moderator@ Alzheimer's 
 Moderator @ Anxiety/Panic
 
 
                                  
                          
                                  


Geebs
Regular Member


Date Joined Jan 2007
Total Posts : 184
   Posted 1/27/2007 3:11 PM (GMT -7)   
Sometimes you have to go back on the drug, at least for awhile at a lower dose, to relieve the withdrawal symptoms.  At that point, you can try to wean down again at a slower pace.
 
The other option is to take Prozac for a week, which has longer half-life and tapers on its own.  Benzos are an option, but won't do much for withdrawal symptoms.
 
I would call your doctor for advice.

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 1/28/2007 4:47 AM (GMT -7)   
I only take it at night and 150 mg and IT does work for me( take it when in bed and ready to go to sleep)
Get another opinion and another doc IMHO s
    Contribute today to support Healing Well Forums...Donate @
 
 
 Never compromise your self nor your dignity... 
 Dream, Reach and Believe ......
               
                             
 Co Mod @ Crohns                                     
 Moderator@ Alzheimer's 
 Moderator @ Anxiety/Panic
 
 
                                  
                          
                                  

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 4:29 PM (GMT -7)
There are a total of 2,735,544 posts in 301,315 threads.
View Active Threads


Who's Online
This forum has 151417 registered members. Please welcome our newest member, porkdot.
346 Guest(s), 12 Registered Member(s) are currently online.  Details
Bui, THE HAPPY TURTLE, Teamchris, IamColumbo, Loutucky, NiceCupOfTea, ChickNorris, U B Tough, Fairwind, Hallahan, multifacetedme, Peter A


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer